# SDR AALA970571

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720/740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SKIN INBETWEEN STR 26L TO STR 26R STA 720F + 15 INCHES TO STA 740.  REMOVED CORROSION AND REMOVED ORIGINAL TRIPLER, TREATED AND PRIMED AREAS AND INSTALLED NEW TRIPLER PER ESO 11697 DATED 2-25-97.  TST:  76,923 HOURS.  CYCLES:  52,656.  (X)
